# SDR HNAA0300057

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 47,725 hours, 54,671 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Part serial: 0558
- Condition: Defective
- Location: Mlg
- Part time: 25,744 hours, 28,031 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR RETRACTED, AMBER LEFT DOOR REMAINED ON AND DOOR VERIFIED OPEN.  REPLACED FORWARD GEAR DOOR ACTUATOR.
